# SDR AUS20020483

- Difficulty date: April 11, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Piper PA-25-150
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE REMOVED FOR INVESTIGATION INTO LOW OIL PRESSURE AND HIGH OIL TEMPERATURE.
